# SDR MZZA2011011000001

- Difficulty date: January 10, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 38,657 hours, 12,546 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 514017
- Part serial: 2237
- Condition: Failed
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT F/O UNABLE TO TRANSMIT USING R/T SWITCH OR HAND MIC VHF RADIOS MAKING POPPING SOUNDS AND TRANSMIT- TING WHEN RADIO NOT IN USE, INTERFERING WITH ATC COMMUNICATIONS. REF FIM 23-11-00-810-806.  FOUND REU AT FAULT.  REMOVED AND REPLACED REU PER AMM 23-51-01.  VHF OPS CHECKED PER AMM 23-21-01, SYSTEM CHECKS GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1198362 S/N OFF 02227 UNIT, ACCY, AUD OFF 29-2351-9-0001 2227 ON 29-2351-9-0001 2237.
